# SDR AALA202107274259

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 72,612 hours, 8,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 268513
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK M33098 R2 DOOR FAILS TO ILLUMINATE TO TURN ON EMERGENCY LIGHTS. REMOVED AND REPLACED EMERGENCY BATTERY PACK AT M33098 R2 DOOR OPERATIONS CHECK GOOD PER B777 AMM 33-51-06.
